Resultados globales: 1 registros encontrados en 0.01 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
16 p, 426.9 KB Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals / Figueras, Jordi-Lluís (Uppsala University. Department of Mathematics) ; Tucker, Warwick (Uppsala University. Department of Mathematics) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
We develop techniques for the verification of the Chebyshev property of Abelian integrals. These techniques are a combination of theoretical results, analysis of asymptotic behavior of Wronskians, and rigorous computations based on interval arithmetic. [...]
2013 - 10.1016/j.jde.2013.01.036
Journal of differential equations, Vol. 254 (2013) , p. 2647-3663  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.